# SDR UIEA2019042604010

- Difficulty date: April 22, 2019
- Submitted: April 27, 2019
- Operation: Air carrier
- Aircraft: N493MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29254
- Aircraft time: 84,579 hours, 13,591 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Access Panel
- Condition: Damaged
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NO. 2 PYLON # 472EL ACCESS PNL 2 EA FASTENER HOLES FOUND WORN( NO. 2 PYLON #472EL ACCESS PNL P/N:311U2060-177 FABRICATED IAW RI-54-50-13501 REV A )
